By Topic

Modulation-dependent limits to intensity-noise suppression in microwave-photonic links

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Darcie, T.E. ; Univ. of Victoria, BC, Canada ; Moye, A.

Cancellation of common-mode intensity noise in microwave-photonic links is found to be limited by the applied intensity modulation. A model is developed and verified experimentally for the dependence of the maximum noise suppression on modulation index, for two-tone and multichannel modulation. For example, for a root-mean-square modulation index of 0.3, suppression is limited to 5 dB.

Published in:

Photonics Technology Letters, IEEE  (Volume:17 ,  Issue: 10 )